# SDR MASA200602701

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 26,036 hours, 28,640 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ASH 2792 LAS.  CAPTAIN REPORTED A SMALL AMOUNT OF SMOKE COMING FROM CEILING LIGHT AT ROW 4 LEFT SIDE OF ACFT WHILE SITTING ON THE GROUND.  MX FOUND LIGHT RECEPTICAL TO BE BAD.  PLACED CEILING LIGHTS ON MEL PULLED AND COLLARD C/B, ACFT CONTINUED OPERATIONS.
